Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 241, NWS Wichita, KS

July 8, 2016Cowley County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 8, 2016, 5:30 AM CDT for Cowley County, Sumner County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 5:30 AM CDT (10:30 UTC)
Expired
Jul 8, 2016, 6:04 AM CDT
In force
34 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Cowley County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 52 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3490 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3490 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

506 
WUUS53 KICT 081030
SVRICT
KSC035-191-081115-
/O.NEW.KICT.SV.W.0241.160708T1030Z-160708T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
530 AM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 615 AM CDT

* AT 530 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  CONWAY SPRINGS...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARKANSAS CITY...WINFIELD...WELLINGTON...BELLE PLAINE...OXFORD...
  UDALL...SOUTH HAVEN...GEUDA SPRINGS...ROCK...RIVERDALE...
  STROTHER FIELD AIRPORT AND WELLINGTON AIRPORT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 3 AND 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3703 9747 3747 9748 3747 9698 3703 9698
TIME...MOT...LOC 1030Z 272DEG 33KT 3730 9760 

HAIL...0.88IN
WIND...60MPH
 
$$

DARMOFAL
2 follow-up statements
915 
WWUS53 KICT 081049
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
549 AM CDT FRI JUL 8 2016

KSC035-191-081115-
/O.CON.KICT.SV.W.0241.000000T0000Z-160708T1115Z/
COWLEY KS-SUMNER KS-
549 AM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR WESTERN COWLEY AND EASTERN SUMNER COUNTIES...

AT 549 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WELLINGTON...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...WELLINGTON...BELLE PLAINE...OXFORD...
UDALL...SOUTH HAVEN...GEUDA SPRINGS...ROCK...RIVERDALE...
STROTHER FIELD AIRPORT AND WELLINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3703 9747 3747 9748 3747 9698 3703 9698
TIME...MOT...LOC 1049Z 272DEG 35KT 3726 9735 

HAIL...0.75IN
WIND...60MPH
 
$$

DARMOFAL
723 
WWUS53 KICT 081104
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
604 AM CDT FRI JUL 8 2016

KSC035-191-081114-
/O.CAN.KICT.SV.W.0241.000000T0000Z-160708T1115Z/
COWLEY KS-SUMNER KS-
604 AM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COWLEY AND EASTERN
SUMNER COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3703 9747 3747 9748 3747 9698 3703 9698
TIME...MOT...LOC 1103Z 272DEG 33KT 3726 9720 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:01 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 8, 3:01 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
301 AM CDT FRI JUL 8 2016

.SHORT TERM...(Today through Sunday night)
Issued at 259 AM CDT Fri Jul 8 2016

Expecting storms over western Kansas to spread into central/south
central Kansas early this morning and linger into the morning
hours. There could be a possible lull in the activity for this
afternoon north of the surface front as the morning storms might
stabilize things a bit. However storms should redevelop along the
frontal boundary this afternoon, and confidence is high that
additional storms will redevelop with-in moist low level upslope
flow across western Kansas this afternoon/evening. These storms
could congeal into an MCS and then track eastward tonight in
central Kansas and continue into Saturday morning. Strong to
severe storms are possible today and tonight given very unstable
airmass and adequate wind shear aloft. Heading into Saturday
models show surface front trying to lift back north as a warm
front, but this will depend on characteristics of convection
tonight/Saturday morning. There are decent signals of mid-level
warm advection possibly sparking off more storms for eastern
Kansas Saturday afternoon/night.

.LONG TERM...(Monday through Thursday)
Issued at 259 AM CDT Fri Jul 8 2016

The heat will build back into Kansas for next week along with
increasing humidity. Models show decent mid-level warm advection
signal over central/eastern Kansas mainly at night for
Monday/Tuesday, and this would favor elevated convection. Meanwhile
the northern plains will remain quite active with healthy weather
systems and strong jet energy moving across the region. This could
push a frontal boundary southward back into Kansas by late next
week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1156 PM CDT Thu Jul 7 2016

Supercell storms over the Flint Hills are forming into a forward
propagating convective complex of storms at this time over SE KS.
This will lead to storm induced wind gusts to 30 kts for the KCNU
taf with MVFR vsbys with the TSRA.

Expecting VFR conditions overnight into early Fri with main concerns
being renewed shower/storm chances across South Central KS and
Central KS as SW KS showers will be fed by increasing low level
moisture transport into SW KS.  So will go with a VCTS for both the
KGBD and KHUT Tafs for early Fri morning after 10z/Fri. Could see
some of this shower activity linger across South Central KS into Fri
morning, so will include a VCSH for KICT as well.

Expect a lull in the convective activity in the afternoon hours, but
could see another round of convection develop across most of the
South Central KS late Fri evening.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    91  72  89  73 /  50  50  50  30
Hutchinson      89  70  89  72 /  50  60  50  30
Newton          89  70  88  72 /  50  60  50  30
ElDorado        90  72  87  73 /  50  50  50  40
Winfield-KWLD   92  74  90  74 /  50  50  50  40
Russell         89  68  91  71 /  40  60  30  20
Great Bend      89  69  91  72 /  50  60  30  20
Salina          91  71  88  73 /  30  60  40  30
McPherson       89  69  88  72 /  50  60  50  30
Coffeyville     93  74  88  73 /  30  60  50  40
Chanute         92  72  86  74 /  30  50  50  40
Iola            91  72  86  73 /  30  50  50  40
Parsons-KPPF    92  73  87  73 /  30  50  50  40

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...CDJ
LONG TERM...CDJ
AVIATION...Ketcham
Hazardous weather outlook, Jul 8, 5:30 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
530 AM CDT FRI JUL 8 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-091030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
530 AM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHERN KANSAS THIS MORNING. THUNDERSTORMS ARE EXPECTED TO
REDEVELOP ALONG THE FRONTAL BOUNDARY OVER SOUTHERN KANSAS THIS
AFTERNOON. MEANWHILE ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER WESTERN KANSAS LATER THIS AFTERNOON AND EVENING...AND
SPREAD EASTWARD INTO CENTRAL KANSAS TONIGHT. SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE FOR THIS AFTERNOON
AND TONIGHT.

A FEW FLOOD WARNINGS REMAIN IN EFFECT FOR SMALL PARTS OF CENTRAL
AND SOUTHEAST KANSAS. CHECK THE LATEST RIVER AND AREAL FLOOD
WARNINGS FOR MORE DETAILS.

HEAT INDICES AROUND 100 DEGREES WILL BE POSSIBLE ACROSS SOUTHEAST
KANSAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SMALL PARTS OF CENTRAL
AND SOUTH CENTRAL KANSAS ON SATURDAY. CHECK THE LATEST RIVER AND
AREAL FLOOD WARNINGS FOR MORE INFORMATION.

THERE WILL BE PERIODIC CHANCES FOR STRONG TO SEVERE STORMS
THROUGHOUT THE PERIOD. AT THIS POINT...THERE IS TOO MUCH
UNCERTAINTY TO REFINE THE TIMING AND MAGNITUDE OF THE SEVERE
WEATHER THREAT.

THE HEAT AND HUMIDITY WILL INCREASE FOR EARLY NEXT WEEK WITH HEAT
INDICES OF 100 TO 105 DEGREES EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR THIS AFTERNOON AND
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

CJ

In the hours before

Local storm report, Jul 8, 1:50 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
150 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TORNADO          EUREKA                  37.82N 96.29W
07/07/2016                   GREENWOOD          KS   BROADCAST MEDIA

            DAMAGE TO HOUSES ON THE NORTH SIDE OF TOWN, INCLUDING A
            MOBILE HOME FLIPPED AND DESTROYED. A LARGE BARN HAS BEEN
            PUSHED ON ITS SIDE. A LEAST ONE HOME HAD ITS ROOF
            REMOVED. A NURSING HOME WAS DAMAGED. NO INJURIES OR
            FATALITIES OCCURRED. AN NWS DAMAGE SURVEY WILL BE
            CONDUCTED ON 7/8.

&&

BDK
Local storm report, Jul 8, 1:51 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
151 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TORNADO          7 NNW THRALL            38.11N 96.37W
07/07/2016                   CHASE              KS   STORM CHASER

            BRIEF TOUCHDOWN OF 15 SECONDS WAS REPORTED.

0915 PM     TORNADO          13 NW EUREKA            37.96N 96.46W
07/07/2016                   GREENWOOD          KS   TRAINED SPOTTER

            DELAYED REPORT FROM A TRAINED SPOTTER OF A BRIEF
            TOUCHDOWN. LOCATION IS BASED ON RADAR ROTATION.

0928 PM     HAIL             3 NNE CASSODAY          38.08N 96.62W
07/07/2016  E1.00 INCH       BUTLER             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS DIME TO QUARTER SIZED HAIL ON
            KANSAS TURNPIKE MILE MARKER 95.

0948 PM     TORNADO          EUREKA                  37.82N 96.29W
07/07/2016                   GREENWOOD          KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPROTS HEAVY TREE DAMAGE AND OTHER
            REPORTS OF DAMAGE AT 13TH AND MAIN AS WELL AS STATE AND
            7TH IN NORTHERN EUREKA.

0948 PM     TORNADO          1 N EUREKA              37.84N 96.29W
07/07/2016                   GREENWOOD          KS   EMERGENCY MNGR

            TRANSFORMERS ARCHING AND POWER FLASHES ON THE NORTH SIDE
            OF TOWN.

0948 PM     TORNADO          EUREKA                  37.82N 96.29W
07/07/2016                   GREENWOOD          KS   LAW ENFORCEMENT

            REPORT OF DAMAGE IN NORTHERN EUREKA OF ROOFS OFF OF HOMES
            AND OTHER DEBRIS. TIME IS BASED ON OTHER REPORTS.

0949 PM     TORNADO          EUREKA                  37.82N 96.29W
07/07/2016                   GREENWOOD          KS   BROADCAST MEDIA

            DAMAGE TO HOUSES ON THE NORTH SIDE OF TOWN, INCLUDING A
            MOBILE HOME FLIPPED AND DESTROYED. A LARGE BARN HAS BEEN
            PUSHED ON ITS SIDE. A LEAST ONE HOME HAD ITS ROOF
            REMOVED. A NURSING HOME WAS DAMAGED. NO INJURIES OR
            FATALITIES OCCURRED. AN NWS DAMAGE SURVEY WILL BE
            CONDUCTED ON 7/8.

1041 PM     TORNADO          2 W COYVILLE            37.69N 95.93W
07/07/2016                   WILSON             KS   FIRE DEPT/RESCUE

            RURAL FIRE DEPARTMENT REPORTED A BRIEF TORNADO.

&&

BDK
Special weather statement, Jul 8, 2:58 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
258 AM CDT FRI JUL 8 2016

KSZ096-100-080830-
NEOSHO KS-LABETTE KS-
258 AM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 330 AM CDT

* AT 256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER GALESBURG...OR 8 MILES
  NORTHWEST OF PARSONS...MOVING EAST-SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM ALONG WITH HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...GALESBURG...SOUTH MOUND...LAKE PARSONS AND DENNIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3735 9551 3752 9545 3750 9509 3739 9509
      3738 9508 3735 9507 3726 9508
TIME...MOT...LOC 0756Z 284DEG 29KT 3743 9537

DARMOFAL
Special weather statement, Jul 8, 5:08 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
508 AM CDT FRI JUL 8 2016

KSZ082-091-092-081045-
HARPER KS-KINGMAN KS-SUMNER KS-
508 AM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 545 AM CDT

* AT 506 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF NORWICH...OR 9
  MILES NORTHEAST OF HARPER...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM ALONG WITH HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  HARPER...CONWAY SPRINGS...ARGONIA...NORWICH...MAYFIELD...MILAN...
  DANVILLE AND RUNNYMEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3723 9805 3748 9804 3748 9781 3747 9781
      3747 9745 3717 9747
TIME...MOT...LOC 1006Z 271DEG 40KT 3734 9788

DARMOFAL
Local storm report, Jul 8, 5:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
517 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     TSTM WND DMG     HARPER                  37.29N 98.03W
07/08/2016                   HARPER             KS   LAW ENFORCEMENT

            MULTIPLE TREE LIMBS DOWNED FROM 6 TO 8 INCHES IN
            DIAMETER.

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:31 PM CDTSpecial Weather StatementICTGreenwood29 min
Jul 7, 8:40 PM CDTTornado WarningICTChase, Greenwood50 min
Jul 7, 9:06 PM CDTTornado WarningICTButler, Greenwood39 min
Jul 7, 9:34 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood56 min
Jul 7, 9:44 PM CDTTornado Warning Tornado observedICTElk, Greenwood46 min
Jul 7, 10:24 PM CDTSevere Thunderstorm WarningICTButler, Greenwood66 min
Jul 7, 10:27 PM CDTTornado WarningICTElk, Greenwood, Wilson, Woodson48 min
Jul 7, 11:02 PM CDTSevere Thunderstorm WarningICTAllen, Neosho43 min
Jul 7, 11:12 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson48 min
Jul 8, 12:15 AM CDTAreal Flood WarningICTGreenwood, Wilson, Woodson9 hr
Jul 8, 2:58 AM CDTSpecial Weather StatementICTNeosho32 min
Jul 8, 3:29 AM CDTSevere Thunderstorm WarningICTLabette, Neosho17 min
Jul 8, 5:08 AM CDTSpecial Weather StatementICTSumner37 min
Jul 8, 5:14 AM CDTSevere Thunderstorm WarningICTHarper, Sumner46 min
Jul 8, 5:40 AM CDTSpecial Weather StatementICTSedgwick35 min
Jul 8, 6:08 AM CDTSpecial Weather StatementICTCowley22 min
Jul 8, 7:14 AM CDTSpecial Weather StatementICTCowley31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.